Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2017: 1.686

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 2.585
Source Normalized Impact per Paper (SNIP) 2017: 1.203

Mathematical Citation Quotient (MCQ) 2016: 1.28

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2007, Issue 609

Issues

Cohomologies of unipotent harmonic bundles over noncompact curves

Jürgen Jost / Yi-Hu Yang / Kang Zuo
Published Online: 2007-09-13 | DOI: https://doi.org/10.1515/CRELLE.2007.062

About the article

Received: 2005-05-09

Revised: 2006-04-11

Published Online: 2007-09-13

Published in Print: 2007-08-28


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2007, Issue 609, Pages 137–159, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2007.062.

Export Citation

Comments (0)

Please log in or register to comment.
Log in